# SDR CA010831009

- Difficulty date: August 27, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 28,982 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Slipped
- Location: Pitch Trim
- Component: DL5040M6
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A TRAINING FLIGHT,  THE PITCH TRIM FAILED TO MOVE WHEN SELECTED BY EITHER PILOTS OR CO-PILOTS CONTROL FOR APPROXIMATELY 2 MINUTES DURING THE FLIGHT. ONCE PITCH TRIM CONTROL WAS RESTORED, THE AIRCRAFT LANDED WITHOUT INCIDENT. A SUBSEQUENT INSPECTION REVEALED THAT INITIALY THE HORIZONTAL STAB WOULD NOT MOVE WHEN SELECTED, BUT AFTER APPLYING FORCE TO THE STAB TO ASSIST IT,  IT BEGAN TO FUNCTION. ONCE MOVING, VERY LITTLE FORCE APPLIED TO THE HORIZONZONTAL STAB WOULD CAUSE THE ACTUATOR TO SLIP, ON EITHER THE PILOTS OR CO-PILOTS SYSTEM. THE ACTUATOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
